# SDR SIMA0194

- Difficulty date: January 19, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 460000043SHPAL
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - REPAIR AT END OF SEAT TRACK BL 0.0 WAS FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED AREA OF SEAT TRACK AND REPAIR AREA IAW SAAB SRM 72LKS 3079, 53070-60.  AIRCRAFT RETURNED TO SERVICE.  (M)
